# SDR MASA2021080600178

- Difficulty date: August 6, 2021
- Submitted: August 7, 2021
- Operation: Air carrier
- Aircraft: N85369
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000863
- Aircraft time: 1,585 hours, 875 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overtemp
- Location: Master
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATT 2 OVER TEMP IN FLIGHT, EMERGENCY DECLARED. REPLACED #2 BATTERY.
